# SDR COOSDR020041

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Lt Ac Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C EQUIPMENT BAY, FLANGE CRACKED.
